# SDR SIMA20160128005

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 38,886 hours, 35,871 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: 14567005413
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RIB 5 HAS POSSIBLE CRACK IN THIRD LIGHTENING HOLE, AT 5 O'CLOCK POSITION LOOKING INSIDE 532AB.  R & R IAW ERS-EM-57MR-571.
